Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    971. G. R. Omidi (Joint with E. R. van Dam),
    Graphs whose normalized Laplacian has three eignevalues,
    Linear Algebra Appl. (to appear) [abstract]   
     
    972. G. R. Omidi (Joint with G. Raeisi),
    On multicolor Ramsey number of paths versus cycles,
    Electron. J. Combin. 18(2011), #P24  [abstract]   
     
    973. G. R. Omidi (Joint with G. Raeisi),
    A note on the Ramsey number of stars-complete graphs,
    European J. Combin. 32(2011), 598-599  [abstract]   
     
    974. S. M. Sheikholeslami (Joint with D. Meierling and L. Volkmann),
    Nordhaus-Gaddum bounds on the k-rainbow domatic number of a graph,
    Appl. Math. Lett. (to appear) [abstract]   
     
    975. A. Amini-Harandi,
    Fixed point theory for set-valued quasi-contraction maps in metric spaces,
    Appl. Math. Lett. (to appear) [abstract]   
     
    976. A. Amini-Harandi,
    Fixed point theory for generalized quasicontraction maps in vector modular spaces,
    Comput. Math. Appl. 61(2011), 1891-1897  [abstract]   
     
    977. N. Jafari Rad (Joint with M. A. Henning and J. Raczek),
    A note on total reinforcement in graphs,
    Discrete Appl. Math. 159(2011), 1443-1446  [abstract]   
     
    978. S. Yassemi (Joint with N. Mahdou and M. Tamekkante),
    On (strongly) Gorenstein Von Neumann regualr rings,
    Comm. Algebra 39(2011), 3242-3252  [abstract]   
     
    979. Sh. Heidarkhani (Joint with Gh. Alizadeh Afrouzi),
    Some multiplicity results to the existence of three solutions for a Dirichlet boundary value problem involving the p-Laplacian,
    Mathematical Modeling and Analysis 16(2011), 390-400  [abstract]   
     
    980. A. R. Ashrafi (Joint with A. Hamzeh and S. Hossein-zadeh),
    Calculation of some topological indices of splices and links of graphs,
    J. Appl. Math. & Informatics. 29(2011), 327-335  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.